4 results for expansive mappings.

Parameters for your search query:
Keyword    expansive mappings

Open AccessArticle
Export: RIS | BibTeX | EndNote
Fixed Point Theorems for Expansive Type Mappings in Multiplicative Metric Spaces
Turkish Journal of Analysis and Number Theory. 2018, 6(2), 52-56. DOI: 10.12691/tjant-6-2-4
Pub. Date: May 22, 2018Views: 2929Downloads: 2066
Open AccessArticle
Export: RIS | BibTeX | EndNote
Fixed Point Theorems on Parametric A-metric Space
American Journal of Applied Mathematics and Statistics. 2018, 6(1), 1-5. DOI: 10.12691/ajams-6-1-1
Pub. Date: January 19, 2018Views: 3931Downloads: 2701
Open AccessArticle
Export: RIS | BibTeX | EndNote
Digital Expansions Endowed with Fixed Point Theory
Turkish Journal of Analysis and Number Theory. 2017, 5(5), 146-152. DOI: 10.12691/tjant-5-5-1
Pub. Date: July 11, 2017Views: 4514Downloads: 3075
Open AccessArticle
Export: RIS | BibTeX | EndNote
Fixed Point Theorems for Expansive Mappings in G-metric Spaces
Turkish Journal of Analysis and Number Theory. 2017, 5(2), 57-62. DOI: 10.12691/tjant-5-2-3
Pub. Date: February 15, 2017Views: 5132Downloads: 3556
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects

Journals


Article Types